# SDR SWIA202082051859

- Difficulty date: July 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM FS 310.00 Â€“ FS 319.00 ON STGR 20R.  REMOVED AND REPLACED STR20R INTERCOSTAL BETWEEN FS310.00 AND FS319.70 REF. MHI RJ REO, DWG, CRJ700 SRM. ALL STEPS 1-4 OF MHI RJ REO COMPLIED WITH.
